Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Institute: MPI für Mathematik     Collection: Publikationen des MPI für Mathematik     Display Documents



  history
ID: 136777.0, MPI für Mathematik / Publikationen des MPI für Mathematik
On solvmanifolds and a conjecture of Benson and Gordon from the Hamiltonian viewpoint
Authors:Tralle, A.; Andrzejewski, W.
Date of Publication (YYYY-MM-DD):1998
Title of Journal:Journal of Lie Theory
Volume:8
Issue / Number:2
Start Page:277
End Page:292
Copyright:Jahrbuch 2000, Copyright MPG 2000
Review Status:Internal review
Audience:Not Specified
Intended Educational Use:No
Document Type:Article
Communicated by:N. N.
Affiliations:MPI für Mathematik
Identifiers:LOCALID:17503
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.